# SDR SWAA2022111068267

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 33,742 hours, 15,440 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Condition: Failed
- Location: Zn 500 Left Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE 2 AUTO ABORTED ENGINE STARTS; AFTER ENGINE START AT END OF RUNWAY UNABLE TO MAKE TAKEOFF POWER; TAXIED OFF RUNWAY. / [01] ACCOMPLISHED RII INSPECTION PER MT 773-11-00.;[02] REMOVED AND REPLACED #1 ENGINE FUEL PUMP AND HYDROMECHANICAL UNIT REF MT 773-11-00.
